# SDR NACA20030076

- Difficulty date: February 11, 2003
- Submitted: February 12, 2003
- Operation: Air carrier
- Aircraft: N930FT
- Make and model: Boeing 727-100
- Aircraft serial: 19387
- Aircraft time: 64,097 hours, 49,083 cycles
- Engine: Pwa JT8D
- Engine time: 41,893 hours, 38,954 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Engine
- Part number: JT8D7B
- Part serial: P657108
- Condition: Shorted
- Location: #1
- Part time: 41,893 hours, 38,956 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DISCREPANCY: ABORTED TAKE OFF DUE TO #1 ENGINE OIL PRESSURE LIGHT ILLUMINATED.CORRECTIVE ACTION: REMOVED MOISTURE FROM OIL DIFFERENTIAL PRESSURE SWITCH CANNON PLUG.
